April 8, 2018
Trying to get to the proper forum to discuss some side effects my wife is having due to her migraine medications. She has started violating several of her core beliefs and sees nothing wrong with her behaviors despite them being core beliefs for the first 47 years of her life.
Desperate for some articles or resources that I could share with her therapist.
Nancy Harris Bonk37
April 9, 2018
Thank you for sharing. I'm sorry your wife is having a difficult time. I'm not sure exactly what you're looking for, could you be a bit more specific?
Thank you in advance,
April 11, 2018
This was a letter I wrote to a lady that was with a headache institute.
I am a husband of a migraine sufferer. She has had migraines for the entire length of our marriage 26 years. They usually happen around her cycle. I am looking for help. About 2 years and 4 years ago she decided she didnt love me anymore and had an affair. This is contrary to what i would call a core belief she held dear for 24 years prior. She has been deceptive, lies and does not care what our 4 children think about her or her behavior. Again these were core beliefs that have changed. I was wondering if you could direct me to any resources that might talk about interactions or side effects of the drugs Replax and Maxalt. She also takes Tramadol for pain when they wear off and Promethazine for nausea when the scripts wore off. She also medicates with Excedrin Migraine and drinks quite a bit of whiskey usually not at the time she is medicated. Again the drinking was not something that was usual in the past. She also took Topomax in the past but the side effects were too much she became a zombie. . I certainly was not perfect in our relationship but most couples work through the issues that she is complaining of. I would greatly appreciate any help you might could give. I only recently became aware of there being possible similar side effects from medication like this. I don't know where to start. Thank you for your time. sorry for the length just felt like i would arm you with as much info as I could. She denies that there is anything wrong and will not hear anything basically from me. SHe has had a recent brain scan that the doctor said she had "node and electrical issues" on her left temporal lobe. she is seeking a second opinion from the Amen Clinic in California with Dr Daniel Amen.
Desperately seeking help!
Thank you again for your time and this unsolicited correspondence.
Dallas Texas area
She is also seeing a counselor and claims they see nothing wrong with her behavior or her changing core beliefs.she is vehemently opposed to any suggestion I might have contrary to that statement and is not even willing to consider anything I have to say. I was hoping to find a medical journal that might describe similar actions because then it wouldn't be from me but someone respectable
Nancy Harris Bonk37
April 18, 2018
Thank you for your response. I wish I had a good answer for you. The behavior your wife is exhibiting may have nothing to do with medications side effects. You may want to seek out help from a counselor to help deal with the changes your wife is going through.
I'll keep my fingers crossed things improve.